# SDR SWAA2021070689844

- Difficulty date: July 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 42,046 hours, 26,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT CONTACTS DOOR JAM WHILE CLOSING DOOR ; / [01] REPACKED SLIDE PER AMM 25-66-00. AND MT 725-61-06.
